# SDR 2006UALA00218

- Difficulty date: January 9, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 48,192 hours, 17,729 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH GOUGE AND DENT AT DOOR 3L, 2 FEET AFT AND BELOW DOOR AT STA 1700.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01.
